Alert archive / Washington / High Wind Watches in 2007
High Wind Watch 2, NWS Spokane, WA
NWS Spokane, WA issued this high wind watch at Jan 8, 2007, 11:38 AM PST for 10 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It took effect at Jan 9, 2007, 4:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 8, 2007, 11:38 AM PST (19:38 UTC)
- In effect from
- Jan 9, 2007, 4:00 PM PST
- Expired
- Jan 9, 2007, 9:01 AM PST
- In force
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 60 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 7.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KOTX 081938 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1138 AM PST MON JAN 8 2007 IDZ002-003-WAZ032>036-043-044-090745- /O.NEW.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD 1138 AM PST MON JAN 8 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTH WINDS TUESDAY WILL INCREASE TO 25 TO 35 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ041-090745- /O.NEW.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ WENATCHEE AREA- INCLUDING THE CITY OF...WENATCHEE 1138 AM PST MON JAN 8 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTH WINDS TUESDAY INCREASE TO 25 TO 30 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING. THE LOCATIONS MOST FAVORABLE TO RECEIVE HIGH WIND GUSTS WILL BE TO THE NORTHEAST OF WENATCHEE NEAR MANSON AND CHELAN. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ042-090745- /O.NEW.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1138 AM PST MON JAN 8 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT ABOVE 3000 FEET. OVER THE MOUNTAINS SOUTH WINDS TUESDAY WILL INCREASE TO 25 TO 30 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 75 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING OVER THE MOUNTAINS ABOVE 3000 FEET MSL. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. FOR THE MOUNTAINS SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
3 follow-up statements
000 WWUS76 KOTX 090701 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1101 PM PST MON JAN 8 2007 IDZ002-003-WAZ032>036-043-044-091515- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD 1101 PM PST MON JAN 8 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTH WINDS TUESDAY WILL INCREASE TO 25 TO 35 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ041-091515- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ WENATCHEE AREA- INCLUDING THE CITY OF...WENATCHEE 1101 PM PST MON JAN 8 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTH WINDS TUESDAY INCREASE TO 25 TO 30 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING. THE LOCATIONS MOST FAVORABLE TO RECEIVE HIGH WIND GUSTS WILL BE TO THE NORTHEAST OF WENATCHEE NEAR MANSON AND CHELAN. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ042-091515- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1101 PM PST MON JAN 8 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. OVER THE MOUNTAINS SOUTH WINDS TUESDAY WILL INCREASE TO 25 TO 30 MPH TUESDAY AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE SOUTHWEST AND WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 75 MPH LATE TUESDAY AFTERNOON AND INTO THE EVENING OVER THE MOUNTAINS ABOVE 3000 FEET MSL. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. FOR THE MOUNTAINS SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KOTX 091518 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 718 AM PST TUE JAN 9 2007 IDZ002-003-WAZ032>036-043-044-092015- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-OKANOGAN VALLEY- WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD 718 AM PST TUE JAN 9 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT. SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH LATE THIS AFTERNOON AND EARLY THIS EVENING. A STRONG COLD FRONT WILL THEN PASS THROUGH THE REGION OVERNIGHT SHIFTING THE WINDS TO THE SOUTHWEST INCREASING SPEEDS TO 25 TO 35 MPH. A FEW DAMAGING WIND GUSTS OF 50 TO 60 MPH WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN COLUMBIA BASIN...PALOUSE...AND SPOKANE-COEUR DALENE AREA. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ041-092015- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ WENATCHEE AREA- INCLUDING THE CITY OF...WENATCHEE 718 AM PST TUE JAN 9 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT. SOUTH WINDS WILL INCREASE TO 25 TO 30 MPH THIS AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 60 MPH THIS EVENING. THE LOCATIONS MOST FAVORABLE TO RECEIVE HIGH WIND GUSTS WILL BE TO THE NORTHEAST OF WENATCHEE NEAR MANSON AND CHELAN. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ WAZ042-092015- /O.CON.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 718 AM PST TUE JAN 9 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT. OVER THE MOUNTAINS WINDS WILL INCREASE TO 25 TO 30 MPH THIS AFTERNOON. A STRONG COLD FRONT PASSAGE WILL CAUSE THE WINDS TO SHIFT TO THE WEST AND ALLOW THE POTENTIAL FOR DAMAGING WIND GUSTS OF 75 MPH THIS EVENING OVER THE MOUNTAINS ABOVE 3000 FEET. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. FOR THE MOUNTAINS SUSTAINED WINDS OF AT LEAST 50 MPH...OR GUSTS OF 75 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KOTX 091701 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 901 AM PST TUE JAN 9 2007 WAZ042-091815- /O.CAN.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 901 AM PST TUE JAN 9 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HIGH WIND WATCH. WIND GUSTS UP TO 45 MPH LATE THIS AFTERNOON AND EVENING WILL STILL OCCUR OVER HIGHER MOUNTAINS AS A COLD FRONT PASSES. HOWEVER THIS IS NOT A WIND GUSTS MEETING HIGH WIND CRITERIA...THEREFORE THE HIGH WIND WATCH HAS BEEN CANCELLED. $$ IDZ002-003-WAZ032>036-041-043-044-100115- /O.UPG.KOTX.HW.A.0002.070110T0000Z-070110T0900Z/ /O.NEW.KOTX.WI.Y.0003.070110T0000Z-070110T0900Z/ COEUR DALENE AREA-IDAHO PALOUSE- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA- OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSCOW...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...WENATCHEE... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 901 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SUSTAINED MAINLY SOUTHERLY WIND OF 10 TO 20 MPH WILL SHOW A GRADUAL INCREASE THEN SHIFT TO SOUTHWEST AND WEST ALLOW FOR WIND GUSTS TO 45 MPH AS A STRONG COLD FRONT PASSES FROM WEST TO EAST OVER THE AREA LATE THIS AFTERNOON AND TONIGHT. AS THESE WIND GUSTS DO NOT MEET HIGH WIND CRITERIA THE HIGH WIND WATCH HAS BEEN REPLACED WITH A WIND ADVISORY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ026-027-WAZ037-100115- /O.NEW.KOTX.WI.Y.0003.070110T0000Z-070110T0900Z/ LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...LEWISTON...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS 901 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. SUSTAINED MAINLY SOUTHERLY WIND OF 10 TO 20 MPH WILL SHOW A GRADUAL INCREASE THEN SHIFT TO SOUTHWEST AND WEST ALLOW FOR WIND GUSTS TO 45 MPH AS A STRONG COLD FRONT PASSES FROM WEST TO EAST OVER THE AREA LATE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this high wind watch went out at Jan 8, 10:30 AM PST, 1 hour 8 minutes earlier.
Area forecast discussion, Jan 8, 10:30 AM PST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1030 AM PST MON JAN 8 2007 .SYNOPSIS...QUIET WEATHER WILL PREVAIL TODAY...BUT YET ANOTHER WARM AND WINDY STORM IS EXPECTED TO AFFECT THE REGION ON TUESDAY. AFTER THIS STORM MOVES THROUGH...THE STAGE IS SET FOR THE INVASION OF A COLD ARCTIC AIRMASS. THE COLD AIR WILL LIKELY PERSIST OVER THE INLAND NORTHWEST THROUGH THE END OF THE WEEK. && .DISCUSSION... TODAY AND TONIGHT...FAIRLY QUIET WEATHER TODAY AFTER A VERY ACTIVE COUPLE OF DAYS. MAIN STORY FOR THIS PERIOD WILL REVOLVE AROUND DEVELOPING WARM FRONT CURRENTLY OFF THE COAST. AS OF 06Z...THE FRONT SEEMED TO BE NORTH OF WHERE THE MODELS PLACE IT AND THIS COULD PROVE IMPORTANT BY LATER TODAY...AS THE FRONT SHOULD CONTINUE TO BOW NORTHWARD IN RESPONSE TO DIGGING TROF OUT NEAR 160W. THROUGH THIS MORNING...THE FRONT WILL BE A NON-PLAYER FOR OUR WEATHER AND REALLY THE ONLY THREAT OF PRECIP WILL OCCUR OVER THE IDAHO PANHANDLE THROUGH THE MORNING. THIS PRECIP IS FORMING AS A RESULT OF SOME MODERATE SLANTWISE INSTABILITY AND A GOOD MOISTURE FETCH THROUGH THE SFC-700 MB LAYER. LOOKS LIKE THE 00Z GFS HANDLED THIS QUITE WELL AND SUGGESTS IT SHIFT SOUTH AND EAST OF THE CWA DURING THE AFTERNOON. ELSEWHERE THE FOCUS OF THE WEATHER WILL SHIFT TO THE AFOREMENTIONED FRONT. NOT REAL COMFORTABLE WITH WHAT THE 00Z MODELS HAVE FORECAST AS BOTH THE NAM AND GFS SEEM TO PLACE THIS FRONT TOO FAR SOUTH WHILE ALSO SUGGESTING THERE SHOULD CURRENTLY BE PRECIPITATION ALONG THE ENTIRE CASCADE CREST. THE CURRENT RADAR MOSAICS IN THE PACNW ARE GENERALLY VOID OF PRECIP RENDERING THIS THOUGHT VOID AND GIVEN LACK OF DEEP MOISTURE OFF THE COAST WE WOULD THINK THINGS WOULD REMAIN RELATIVELY DRY. BY AFTERNOON THE FRONT IS EXPECTED TO HEAD INTO NW WA OR SW BC. MODEL FRONTOGENETIC FIELDS SUGGEST THE BRUNT OF THE FRONT WILL SKIRT NORTH OF THE CWA AND SLIDE THROUGH BC. THIS MAKES SENSE GIVEN THE DIGGING OFF THE COAST. NONETHELESS THE MODELS WANT TO DROP PRECIP OVER MUCH OF THE CWA TODAY...DUE TO WEAK/MODERATE ISENTROPIC ASCENT BUT THERE IS LITTLE IF ANY UPPER LEVEL SUPPORT WITH SHORTWAVE RIDGING FORECAST TO DEVELOP OVER THE AREA OVERNIGHT. GIVEN THE PROXIMITY OF THE FRONT OVER BC...WE WILL KEEP MOST OF THE PRECIP RESTRICTED TO THE NORTHERN TIER OF ZONES AND CUT MOS POPS ELSEWHERE. 850 MB TEMPERATURE ADVECTION FIELDS AND WINDS SUPPORT THIS NOTION...WHILE THE PERSISTENT 700 MB WESTERLY WINDS AND SUBSEQUENT COLD AIR ADVECTION SIGNATURES OVER THE CASCADES SHOULD CONTINUE TO PRODUCE DECENT RAIN SHADOWS. AS FOR PRECIP TYPE...LOOKS LIKE WE WILL SEE SIGNIFICANT WARMING OVERNIGHT AS THE REGION ENTERS THE WARM SECTOR OF TUESDAYS STORM. THUS MANY VALLEY LOCATIONS WILL SEE A SWITCH FROM RAIN TO SNOW...PROVIDED PRECIPITATION DEVELOPS IN THE FIRST PLACE. AS FOR TEMPERATURES...THIS WILL BE TRICKY FOR TODAY. WHILE WE WILL SEE 2-5C OF COOLING AT THE 850 MB LEVEL TODAY...THE REAL STORY WILL BE THE GREATLY REDUCED WINDS AND THE SUBSEQUENT LACK OF MIXING POTENTIAL. MANY LOCATIONS PROBABLY SAW THEIR HIGH TEMPS AT MIDNIGHT...HOWEVER DIURNAL RISES ARE STILL EXPECTED LATER THIS AFTERNOON...THE QUESTION THEN IS HOW COOL WILL THINGS BE AROUND SUNRISE. SURPRISINGLY THE GFS MOS TEMPS ARE WARMER THAN THE ETA MOS...SOMETHING THAT IS QUITE RARE THESE DAYS...BUT SUSPECT WARMER IS THE WAY TO GO. FOR TONIGHT TEMPS ARE EXPECTED TO RISE AS THE WARM SECTOR PUSHES INTO THE REGION WHICH EQUATES TO ABOVE FREEZING CONDITIONS FOR MOST VALLEYS. FX TUESDAY THROUGH SUNDAY...THE WEATHER PATTERN CONTINUES TO BE ACTIVE EARLY THIS PERIOD...FOLLOWED BY A RELATIVELY DEEP PLUNGE INTO THE ARCTIC AIR. GUIDANCE REMAINS IN GOOD AGREEMENT ON THE OVERALL LARGE SCALE PATTERN EVOLUTION AND IS COMING MORE IN LINE ON THE SYNOPTIC SCALE DETAILS. TUESDAY/TUESDAY NIGHT...LOW PRESSURE NOW SEEN IN DEVELOPMENT IN THE GULF OF AK WILL BE MOVING SOUTH AND MERGING WITH A SECOND LOW DEVELOPING OFF VANCOUVER ISLAND PRIOR TO THIS PERIOD. ON TUESDAY THIS CONSOLIDATED LOW WILL CONTINUE TO DEEPEN AS IT TRACKS JUST NORTH OF THE WA BORDER AND INTO SOUTHWESTERN SASKATCHEWAN LATE TUESDAY OVERNIGHT. THIS LOW DRAWS A STRONG COLD FRONT AND VIGOROUS S/W TROF OVER THE REGION. EXACT TIMING STILL REMAINS INEXACT...GIVEN SOME MODEL DIFFERENCES. THE GFS/ECMWF/UKMET/CANADIAN ARE IN BEST OVERALL AGREEMENT IN TIMING OF THE COLD FRONT PASSAGE. THE NAM REMAINS THE OUTLIER...BUT SEEMS TO BE TRENDING CLOSER TO THE OTHERS. FORECAST GENERALLY CONTINUES TO FOLLOW THE GFS. THE COLD FRONT (BY THE GFS TRACK) COMES INTO THE NORTHERN CASCADES BY TUESDAY EVENING (00Z WED) AND IS PUSHING TOWARD THE WA/ID PANHANDLE BORDER TOWARD MIDNIGHT. DURING THE DAY THE REGION WILL BE IN THE WARM SECTOR OF THE SYSTEM... WITH A MILD SOUTHWESTERLY FLOW. THE MAIN FORCING DURING THE DAY IS ISENTROPIC LIFT AND SOME UPSLOPE FLOW. THE BEST COMBINATION OF ISENTROPIC LIFT/UPSLOPE AND MOISTURE WILL BE NEAR THE CREST OF THE CASCADES AND THE NE WA AND ID PANHANDLE MTNS. AND IN THE WESTERLY FLOW...A DECENT PWAT FETCH REMAINS INTACT BETWEEN 0.35 AND 0.50 INCHES. MUCH OF THE LOWER ATMOSPHERE HOWEVER (ABOVE THE BOUNDARY LAYER AND OUTSIDE OF THE NORTHERN MTNS) DRIES OUT IN THE SOUTHWESTERLY FLOW. SO BEST PRECIPITATION CHANCES WILL REMAIN IN THE AFOREMENTIONED AREAS...WITH ONLY SLIGHT CHANCES NEAR THE EASTERN BASIN RISES. BY EVENING...BETTER DYNAMIC AND MECHANICAL FORCING COMES IN WITH THE FRONT AND UPPER WAVE AND THINGS BEGIN TO MOISTEN UP THROUGH ALL LAYERS OF THE ATMOSPHERE. THIS WILL INCREASE PRECIPITATION CHANCES THROUGHOUT THE CWA...WITH MOST AREAS WARRANTING AT LEAST LOW-END LIKELY POPS. HOWEVER...AREAS IN THE USUAL SHADOW PRONE AREAS WILL SEE MAINLY CHANCE POPS. AND WITH THE SPEED OF THE FRONT IM NOT EXPECTING THERE TO BE A LONG PERIOD OF PRECIPITATION TUESDAY NIGHT...OUTSIDE OF THE MORE FAVORED MOUNTAINS...AS DRIER AIR BEGINS TO COME INTO THE BASIN. MODELS HAVE NOT BEEN DOING TOO WELL ON THE STRENGTH OF WARMING WITH SYSTEMS OVER THE PAST COUPLE DAYS AND MODEL SOUNDINGS DID INITIALIZE AT TAD COOLER THAN THE ACTUAL SOUNDING. THEY HAVE BEEN TRENDING MILDER WITH THE SYSTEM THOUGH. SNOW LEVELS ARE EXPECTED TO BE NEAR 4000 FEET ON AVERAGE AHEAD OF THE FRONT...WITH SOME AS HIGH AS 5000 IN THE SOUTHEAST CWA...KEEPING PRECIPITATION GENERALLY IN THE FORM OF RAIN OUTSIDE OF THE MOUNTAINS. I ALSO RAISED AFTERNOON HIGHS ON TUESDAY...MAKING THEM CLOSE TO OR A TAD HIGHER THAN WHAT WAS REALIZED ON SUNDAY. THIS PUTS THE REGION WELL ABOVE NORMAL. AFTER THE FRONT COMES IN SNOW LEVELS WILL BE CRASHING TO GROUND LEVEL IN PRETTY MUCH ALL PLACES AND THOSE ABOVE NORMAL TEMPERATURES WILL BE A THING OF MEMORY. BUT OUTSIDE OF THE MTNS (AGAIN) THERE WILL NOT BE A LOT OF TIME FOR PRECIPITATION IN THE FORM OF SNOW TO GET GOING FOR THE VALLEYS BECAUSE OF THE COLD FRONT AND DRYING BEHIND IT. BUT A BRIEF PERIOD OF SNOW IS NOT OUT OF THE QUESTION OVER THE EASTERN CWA VALLEYS AT THE STORMS END FOR A QUICK HALF INCH OR SO (BUT ATTM IS SEEMS EVEN THAT MIGHT BE MORE THAN WHAT COULD FALL). IN THE MTNS... SNOW AMOUNTS WILL BE A BIT HIGHER SNOW AMOUNTS REQUIRE HIGHLIGHTS SEEMS QUESTIONABLE. MAIN AREA THAT MAY COME CLOSE IS THE CASCADE CREST. THE OTHER HIGHLIGHT POTENTIAL WITH THIS SYSTEM IS THE WINDS. WITH A DEEPENING LOW MOVING JUST NORTH OF THE REGION AND A 60KT LLJ JUST AHEAD OF THE FRONT...I DO EXPECT SOME HIGH WINDS. BEST HIGHER WIND THREAT WILL BE IN THE EVENING AND EARLY OVERNIGHT WITH THE COLD FRONT PASSAGE...WHERE THERE WILL BE THE BEST POTENTIAL FOR MIXING DOWN SOME OF THE HIGHER LEVELS. WILL CONTINUE TO MONITOR THE POTENTIAL FOR WIND ADVISORIES OR PERHAPS HIGH WIND WARNINGS... SIMILAR TO WHAT WAS IN PLACE ON SUNDAY ACROSS CHELAN/DOUGLAS COUNTY INTO THE BASIN AND EASTERN BASIN RISES. WEDNESDAY/WEDNESDAY NIGHT...THE UPPER LOW WILL CONTINUE TO MIGRATE INTO THE REGION WITH A NORTHERLY FLOW BEGINNING TO TAKE SHAPE. MODELS CONTINUE TO DEPICT A WEAK SFC LOW DEVELOPING OVER THE UPPER COLUMBIA BASIN DURING THE DAY AND DROPPING SOUTHWARD BY NIGHT...BEFORE SFC HIGH PRESSURE STARTS TO MOVE IN. THIS WILL INCREASE THE RISK FOR SOME SNOW SHOWERS AGAIN WEDNESDAY...ESPECIALLY IN THE AFTERNOON AND EVENING OVER THE BLUES...CENTRAL PANHANDLE.... PALOUSE AND SPOKANE/CDA AREA. WILL HAVE TO MONITOR THIS FOR A QUICK ACCUMULATION OF SNOW AND MAYBE LCL ADVISORY AMOUNTS. AS A BROAD RIDGE AMPLIFIES INTO THE GULF OF AK...THE BROAD UPPER LOW/TROF STARTS TO SAG SOUTH AND THE NORTHERLY FLOW INCREASES OVER THE REGION. PRECIPITATION CHANCES WILL DECREASE EARLY WEDNESDAY NIGHT AND THIS NORTHERLY FLOW WILL REALLY OPEN THE DOOR FOR THE ARCTIC INTRUSION. WEDNESDAY NIGHT INTO THURSDAY MORNING...MANY AREAS WILL BE DROPPING INTO THE TEENS AND SINGLE DIGITS. THURSDAY THROUGH SUNDAY...THE BROAD UPPER LOW CONTINUES TO SAG SOUTH TOWARD THE GREAT BASIN AND ROCKIES WHILE AN UPPER RIDGE FLOPS OVER THE PAC NW. THIS WILL DRY AND CLEAR THINGS OUT THURSDAY AND FRIDAY. ON THE WEEKEND...MODELS CONTINUE TO HAVE SOME INCONSISTENCIES IN BRINGING A WEAK DISTURBANCE IN THE NORTHERLY FLOW. BUT IT HAS BEEN DEPICTED IN SOME FOR A FEW RUNS NOW...SO SOME POPS ARE WARRANTED. OTHERWISE IT WILL REMAIN COLD./JCOTE && .AVIATION...VFR CONDITIONS ARE EXPECTED TO PERSIST OVER MOST OF E WA AND N ID THRU AT LEAST 00Z TUE. A WARM FRONT WILL PASS THROUGH THE REGION OVERNIGHT GRADUALLY LOWERING CIGS OVER THE NORTHERN HALF OF THE CWA OR NORTH OF A KPUW-KMWH LINE. THE FRONT IS EXPECTED TO PRODUCE LCL -RA/-SN AND PSBL MVFR CIGS/VSBYS BTWN 00Z-06Z. AFT THE FRONT MOVES N INTO BC...WE WILL SEE A WDPSRD DECK OF MVFR/IFR STRATUS FORM OVER MUCH OF THE COLUMBIA BASIN...PALOUSE...AND INTO THE KGEG-KCOE AREA. && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 37 33 46 25 26 10 / 20 20 20 60 30 20 COEUR DALENE 36 31 47 26 27 10 / 20 30 20 60 40 20 PULLMAN 42 37 47 30 30 11 / 20 10 10 60 40 30 LEWISTON 50 39 51 33 35 18 / 20 20 10 50 40 30 COLVILLE 36 31 42 19 26 5 / 30 30 20 60 20 20 SANDPOINT 40 31 41 25 26 9 / 30 40 20 60 40 20 KELLOGG 34 31 40 24 26 5 / 40 30 20 70 50 30 MOSES LAKE 43 34 53 28 32 11 / 10 10 10 50 20 20 WENATCHEE 42 33 51 23 30 12 / 10 10 10 50 20 20 OMAK 37 32 53 20 26 2 / 20 40 20 50 20 20 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jan 8, 3:50 AM PST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 350 AM PST MON JAN 8 2007 IDZ001>004-026-027-WAZ031>038-041>044-091200- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE... DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC... INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 350 AM PST MON JAN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A BRIEF BREAK IN THE ACTIVE WEATHER WILL BE FOUND THROUGH TONIGHT. MAINLY MOUNTAIN SNOW WITH MINOR ACCUMULATIONS AND ISOLATED VALLEY RAIN WILL BE FOUND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT STORM WILL ARRIVE ON TUESDAY...ESPECIALLY BY LATE AFTERNOON TO EARLY EVENING...WITH MAINLY MOUNTAIN SNOW AND VERY WINDY CONDITIONS TUESDAY NIGHT. THIS WILL BE FOLLOWED BY A SURGE OF MUCH COLDER AIR INTO THE INLAND NORTHWEST FROM CANADA FOR THE LATER HALF OF THE WEEK.
In the hours before
Local storm report, Jan 8, 7:35 AM PST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPOKANE WA
735 AM PST MON JAN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM NON-TSTM WND GST 6 SW CHELAN 47.79N 120.13W
01/07/2007 M46.00 MPH CHELAN WA AMATEUR RADIO
WASHINGTON DOT. ELEVATION 1329 FT.
1220 PM NON-TSTM WND GST 10 SSE FRUITLAND 47.94N 118.09W
01/07/2007 M47.00 MPH STEVENS WA MESONET
MIDNIGHT MINE RAWS. ELEVATION 2693 FT.
1225 PM NON-TSTM WND GST 10 W COULEE DAM 47.97N 119.20W
01/07/2007 M46.00 MPH DOUGLAS WA MESONET
WASHINGTON DOT. ELEVATION 2562 FT.
1250 PM NON-TSTM WND GST 4 NNW EAST PORTAL 47.45N 115.67W
01/07/2007 M46.00 MPH MINERAL MT MESONET
MULLAN PASS ASOS. ELEVATION 6001 FT.
0110 PM NON-TSTM WND GST 3 N WORLEY 47.44N 116.92W
01/07/2007 M53.00 MPH KOOTENAI ID TRAINED SPOTTER
WIND GUSTS SATURDAY 2AM76 MPH
0115 PM NON-TSTM WND DMG 3 W CHELAN 47.84N 120.09W
01/07/2007 CHELAN WA TRAINED SPOTTER
ESTIMATED WIND GUSTS ALONG COLUMBIA RIVER SR97A OF 70-80
MPH. ROCK SLIDES ON ROAD WITH ROCKS THE SIZE OF VW
BEETLES
0120 PM NON-TSTM WND GST 5 S MOSCOW 46.65N 117.00W
01/07/2007 E43.00 MPH LATAH ID MESONET
REISENAUER HILL. ELEVATION 2940 FT.
0130 PM NON-TSTM WND GST 2 SSE COULEE DAM 47.95N 118.95W
01/07/2007 M44.00 MPH OKANOGAN WA MESONET
AGRIMET STATION. ELEVATION 1324 FT.
0145 PM NON-TSTM WND GST 5 NE LINCOLN 47.89N 118.34W
01/07/2007 M44.00 MPH LINCOLN WA MESONET
SEVEN BAYS. ELEVATION 1374 FT.
0155 PM NON-TSTM WND GST 5 E CARLTON 48.25N 120.00W
01/07/2007 M53.00 MPH OKANOGAN WA MESONET
LEECHER RAWS. ELEVATION 4991 FT.
0200 PM NON-TSTM WND GST LEAVENWORTH 47.61N 120.70W
01/07/2007 E46.00 MPH CHELAN WA MESONET
TUMWATER MT. ELEVATION 4278
0214 PM NON-TSTM WND GST 7 S EAST WENATCHEE 47.32N 120.29W
01/07/2007 M64.00 MPH CHELAN WA TRAINED SPOTTER
0216 PM NON-TSTM WND GST WENATCHEE 47.43N 120.32W
01/07/2007 M64.00 MPH CHELAN WA ASOS
0228 PM NON-TSTM WND GST MANSON 47.88N 120.15W
01/07/2007 M74.00 MPH CHELAN WA TRAINED SPOTTER
0235 PM NON-TSTM WND GST MANSFIELD 47.81N 119.64W
01/07/2007 M48.00 MPH DOUGLAS WA MESONET
WASHINGTON DOT.
0239 PM NON-TSTM WND GST WENATCHEE 47.43N 120.32W
01/07/2007 M72.00 MPH CHELAN WA OFFICIAL NWS OBS
PANGBORN MEMORIAL AIRPORT.
0300 PM NON-TSTM WND GST 2 NW LEAVENWORTH 47.61N 120.70W
01/07/2007 M67.00 MPH CHELAN WA MESONET
TUMWATER MOUNTAIN. ELEVATION 4278 FT.
0305 PM NON-TSTM WND GST 3 E OSBURN 47.51N 115.94W
01/07/2007 M46.00 MPH SHOSHONE ID MESONET
NUCKOLS RAWS. ELEVATION 4000 FT.
0350 PM NON-TSTM WND GST 5 W MOSCOW 46.74N 117.11W
01/07/2007 M41.00 MPH WHITMAN WA OFFICIAL NWS OBS
PULLMAN/MOSCOW AIRPORT. ELEVATION 2556 FT.
0405 PM NON-TSTM WND GST 13 ESE BAYVIEW 47.88N 116.30W
01/07/2007 M54.00 MPH SHOSHONE ID MESONET
MAGEE PEAK RAWS. ELEVATION 4856.
0430 PM NON-TSTM WND GST 11 WSW EWEN 47.04N 117.95W
01/07/2007 M50.00 MPH WHITMAN WA MESONET
EXCURE RAWS. ELEVATION 1653 FT.
0445 PM NON-TSTM WND GST 3 W POST FALLS 47.71N 117.02W
01/07/2007 M45.00 MPH KOOTENAI ID MESONET
IDAHO DOT. ELEVATION 2201 FT.
0510 PM NON-TSTM WND GST 10 NNW MANSON 48.02N 120.23W
01/07/2007 M69.00 MPH CHELAN WA MESONET
CAMP 4 RAWS. ELEVATION 3600 FT.
0620 PM NON-TSTM WND GST 3 ESE ENTIAT 47.65N 120.15W
01/07/2007 M45.00 MPH DOUGLAS WA MESONET
WASHINGTON DOT. ELEVATION 2159 FT.
0635 PM NON-TSTM WND GST 3 SE COULEE DAM 47.93N 118.93W
01/07/2007 M41.00 MPH LINCOLN WA MESONET
SPRING CANYON RAWS. ELEVATION 1340 FT.
0745 PM NON-TSTM WND GST 5 E DOUGLAS 47.62N 119.90W
01/07/2007 M51.00 MPH DOUGLAS WA MESONET
RAWS AT ELEVATION 2530 FT.
0755 PM NON-TSTM WND GST 3 ESE AIRWAY HEIGHTS 47.62N 117.53W
01/07/2007 M41.00 MPH SPOKANE WA OFFICIAL NWS OBS
SPOKANE INTERNATIONAL AIRPORT ASOS. ELEVATION 2372 FT.
0755 PM NON-TSTM WND GST 12 SE WINCHESTER 47.10N 119.56W
01/07/2007 M54.00 MPH GRANT WA MESONET
WASHINGTON DOT. DODSON ROAD. ELEVATION 1152 FT.
&&
SBODNARNearby
High Wind Watches in Washington, 2007High Wind Watches in Idaho, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.